Cooperation under interval uncertainty


Creative Commons License

Alparslan-Goek S. Z. , Miquel S., Tijs S. H.

MATHEMATICAL METHODS OF OPERATIONS RESEARCH, vol.69, no.1, pp.99-109, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 69 Issue: 1
  • Publication Date: 2009
  • Doi Number: 10.1007/s00186-008-0211-3
  • Title of Journal : MATHEMATICAL METHODS OF OPERATIONS RESEARCH
  • Page Numbers: pp.99-109
  • Keywords: Cooperative game theory, Interval uncertainty, Core, Value, Balancedness, DIVISION, TALMUD

Abstract

In this paper, the classical theory of two-person cooperative games is extended to two-person cooperative games with interval uncertainty. The core, balancedness, superadditivity and related topics are studied. Solutions called psi(alpha)-values are introduced and characterizations are given.